# SDR CAL960027

- Difficulty date: December 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578PE
- Make and model: Boeing 727243
- Aircraft serial: 21661
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 560
- Part time: 42,453 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND DOUBLER STRAP CORRODED AROUND C-1 ENTRANCE AT STA 560 ABOVE STR 26R.  THE CORROSION WAS REMOVED IAW SRM 51-10-6, A REPAIR DOUBLER WAS FABRICATED AND INSTALLED IAW ECRA 5230-01298 AND SRM 51-30-2.  (X)
